Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 241, NWS Blacksburg, VA

July 27, 2007Pittsylvania County, City of Danville, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 27, 2007, 4:37 PM EDT for Pittsylvania County, City of Danville, Virginia. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2007, 4:37 PM EDT (20:37 UTC)
Expired
Jul 27, 2007, 5:15 PM EDT
In force
38 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

Counties City of Danville, VA, Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 86 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 4:50 PM EDTTSTM WND DMGRinggold, VALARGE TREE DOWN
Jul 27, 4:50 PM EDTHAIL 0.75Ringgold, VA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:26 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1044 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1044 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 272037
SVRRNK
VAC143-590-272115-
/O.NEW.KRNK.SV.W.0241.070727T2037Z-070727T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
437 PM EDT FRI JUL 27 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CITY OF DANVILLE IN SOUTH CENTRAL VIRGINIA
  EASTERN PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA

* UNTIL 515 PM EDT

* AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DANVILLE CITY...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE CITY...
  KEELING...
  DANVILLE AIRPORT...
  RINGGOLD...

ANOTHER STRONG STORM WAS LOCATED NEAR JAVA ALSO MOVING EAST AT 15 
MPH.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3697 7941 3654 7953 3655 7924 3697 7913

$$

SK
1 follow-up statement
000 
WWUS51 KRNK 272108
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
507 PM EDT FRI JUL 27 2007

VAC143-590-272117-
/O.EXP.KRNK.SV.W.0241.000000T0000Z-070727T2115Z/
CITY OF DANVILLE VA-PITTSYLVANIA VA-
507 PM EDT FRI JUL 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR THE CITY OF DANVILLE...EASTERN
PITTSYLVANIA COUNTY WILL EXPIRE AT 515 PM EDT...

DAMAGING WINDS WERE REPORTED IN RINGGOLD AT 450 PM...AS WELL AS 
PENNY SIZE HAIL...WITH THIS STORM. THE STORM WAS MOVING OUT OF THE 
COUNTY INTO HALIFAX COUNTY...WHERE A SEVERE THUNDERSTORM WARNING 
REMAINS IN EFFECT.

LAT...LON 3697 7941 3654 7953 3655 7924 3697 7913

$$

SK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:27 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 27, 2:27 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
227 PM EDT FRI JUL 27 2007

.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE MOUNTAINS TONIGHT.
A COLD FRONT WILL ALSO APPROACH THE REGION FROM THE NORTHWEST
SATURDAY BEFORE SLIDING THROUGH THE AREA ON SUNDAY. THE FRONT WILL
THEN STALL OVER THE CAROLINAS INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
SEVERE THUNDERSTORM WATCH IN EFFECT FOR SOUTHEAST WEST VIRGINIA
AND SOUTHWEST VIRGINIA UNTIL 8 PM THIS EVENING. COMBO OF GOOD
INSTABILITY INTERACTING WITH APPROACHING UPPER TROF TO PRODUCE
SCTD STRONG TO SEVERE STORMS MAINLY ACROSS THE MOUNTAINS ATTM. AS
REMNANT OF MCS NOW ENTERING THE WESTERN CWA MOVES INTO HIGH CAPE
ENVIRONMENT...EXPECT TSRA COVERAGE TO BECOME A BIT MORE WIDESPREAD
THRU LATE THIS AFTERNOON. THUS GOING WITH LIKELY POPS MOUNTAINS
AND HIGH CHANCE OUT EAST THRU ABOUT SUNSET. NEXT MAIN S/W OR MCS
FEATURE NOW LOOKS TO DIVE SE AND PASS JUST WEST OF THE CWA LATE
TONIGHT AND EARLY SAT PER LATEST MODELS. THIS ALONG WITH LOSS OF
HEATING MAKES DEGREE OF POP COVERAGE IFFY OVERNIGHT ESPCLY SINCE
THE GFS HAS TRENDED DOWN ON PRECIP LATER TONIGHT. ALSO THINK ATMOS
WILL LIKELY BE QUITE WORKED OVER FROM THIS AFTERNOON/EVENING SO
TWEAKED POPS DOWN TO MAINLY CHANCE EXCEPT WESTERN SLOPES
OVERNIGHT. LOWS MAINLY IN THE 60S ALTHO SOME SPOTS MAY BE CLOSER
TO 70 GIVEN JUICY DEWPOINTS AROUND.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
SURFACE COLD FRONT WILL DRIFT SE TOWARD THE REGION SAT AS ASSOCIATED
LEAD S/W PASSES TO THE SOUTHWEST. LOOKS LIKE PENDING EXACT TRACK OF
UPPER ENERGY THAT REGION MAY BE LEFT IN AREA OF WEAK LIFT BUT STILL
PLENTY OF DEEP RH AHEAD OF THE FRONT. THIS IN CONJUNCTION WITH
WEAKER MODEL SCENARIOS SUPPORTS MAINLY SCT CONVECTION SAT ESPCLY
JUST AHEAD OF THE FRONT OVER THE NW WHERE WILL RUN WITH LOW LIKELYS.
OTRW BUMPED UP HIGHS SOME GIVEN POTENTIAL FOR MORE INSOLATION SAT
THAN EARLIER THOUGHT...SO MAINLY 80S TO NEAR 90 PIEDMONT AND 75-80
FAR WEST. TRIMMED POPS BACK ESPECIALLY IN THE EAST ON SATURDAY
NIGHT. WENT WITH LOW TEMPERATURES FROM AROUND 60 TO NEAR 70.
ADJUSTED POPS UP ON SUNDAY TO MENTION LIKELY WITH GOOD LOW LEVEL
CONVERGENCE. H7 LOW CENTER SHOULD AID IN DEEP LAYER ASCENT AND
RICHER MOISTURE. HIGHS SUNDAY WILL RANGE FROM MID 70S TO MID 80S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
FOLLOWED HPCGUIDE FOR MEDIUM RANGE WHICH LEANED TOWARDS THE
00Z GFS. LOW PRESSURE AND COLD FRONT CONTINUE TO TRAVEL EAST
MONDAY...AND SLOWLY DRIFT SOUTHEAST OF THE AREA THROUGH NEXT WEEK.
HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD SOUTH WEDNESDAY INTO
FRIDAY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS THE MOUNTAINS AND PUSH EAST THROUGH EARLY THIS EVENING.
THIS WILL PROMPT LOCAL MVFR/IFR CONDITIONS IN AND AROUND
TSRA...WITH MAINLY VFR CONDITIONS IN CU ELSEWHERE. INCLUDED HIGHER
GUSTS IN TSRA AT ROA EARLY THIS AFTERNOON.

EXPECT STORMS TO FADE THIS EVENING WITH LOSS OF HEATING. HOWEVER
YET ANOTHER MCS TYPE COMPLEX WILL DROP SE TOWARD THE REGION LATER
THIS EVENING WITH MORE SHRA/TSRA POSSIBLE MAINLY WEST. SINCE
MODELS SHIFT MAJORITY TO THE WEST DID NOT INCLUDE IN TAFS THIS
EVENING. OTRW MORE FOG AROUND IN THE VALLEYS WITH A MIX OF FOG/HZ
ELSEWHERE WHERE EARLIER RAINFALL OCCURRED. FOG BREAKS FOR MORE CU
AGAIN SAT MORNING WITH IMPROVING CONDITIONS TO VFR BY MID MORNING.

A COLD FRONT CROSSES THROUGH THE FORECAST AREA SUNDAY NIGHT. THIS
SHOULD BRING A BREAK TO THE CYCLE OF MORNING FOG/AFTERNOON AND
EVENING THUNDERSTORMS.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH/KK
LONG TERM...KK
AVIATION...JH
Hazardous weather outlook, Jul 27, 1:32 PM EDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
132 PM EDT FRI JUL 27 2007

VAZ007-009>020-022>024-WVZ042>045-281745-
TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-
FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-
SUMMERS-MONROE-GREENBRIER-
132 PM EDT FRI JUL 27 2007

...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NCZ001-002-018-281745-
ASHE-ALLEGHANY NC-WATAUGA-
132 PM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

VAZ032>035-043>047-058-059-281745-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
132 PM EDT FRI JUL 27 2007

...SEVERE THUNDERSTORM WATCH 556 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NCZ003>006-019-020-281745-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-
132 PM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA
AND NORTHWEST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jul 27, 1:53 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
153 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             PRICES FORK             37.22N 80.50W
07/27/2007  E0.88 INCH       MONTGOMERY         VA   NWS EMPLOYEE

&&

DS
Local storm report, Jul 27, 2:48 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
248 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             4 N STUART              36.69N 80.28W
07/27/2007  E0.75 INCH       PATRICK            VA   TRAINED SPOTTER

            NEAR HOWELLS GROCERY ON HWY 8

&&

TW
Special weather statement, Jul 27, 3:04 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
304 PM EDT FRI JUL 27 2007

VAZ010>013-WVZ042-272000-
WYTHE VA-BLAND VA-GILES VA-MERCER WV-PULASKI VA-
304 PM EDT FRI JUL 27 2007

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES SOUTH OF BLUEFIELD...OR ABOUT OVER CLEAR
FORK...MOVING EAST AT 35 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...
ROCKY GAP...HICKSVILLE AT 310 PM EDT...BLAND AT 315 PM EDT...
KIMBERLING AT 320 PM EDT...MECHANICSBURG...LONG SPUR AT 330 PM EDT...
WHITE GATE AT 335 PM EDT...GUNTON PARK AT 340 PM EDT...

EXPECT FREQUENT DANGEROUS LIGHTNING...WIND GUSTS TO 45 MPH AND
SMALL HAIL IN THE PATH OF THIS STORM.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4.
Special weather statement, Jul 27, 3:24 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
324 PM EDT FRI JUL 27 2007

NCZ020-272030-
YADKIN NC-
324 PM EDT FRI JUL 27 2007

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER YADKINVILLE...MOVING EAST AT 20 MPH. THE
THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...SHACKTOWN AT 330 PM
EDT...HUNTSVILLE...EAST BEND AT 340 PM EDT...

EXPECT SMALL HAIL..WIND GUSTS TO 50 MPH...AND FREQUENT DANGEROUS
LIGHTNING IN THE PATH OF THESE STORM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

SK
Local storm report, Jul 27, 4:00 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
400 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             YADKINVILLE             36.13N 80.66W
07/27/2007  E0.88 INCH       YADKIN             NC   PUBLIC

&&

11
Special weather statement, Jul 27, 4:04 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
404 PM EDT FRI JUL 27 2007

VAZ011-272045-
GILES VA-
404 PM EDT FRI JUL 27 2007

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF PEARISBURG...OR ABOUT OVER
KIMBALLTON...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORM WILL BE
NEAR...INTERIOR...EGGLESTON AT 410 PM EDT...CASCADES AT 415 PM EDT...
MOUNTAIN LAKE...KIRE AT 420 PM EDT...

EXPECT SMALL HAIL AND FREQUENT DANGEROUS LIGHTNING IN THE PATH OF
THIS STORM...AS WELL AS HEAVY RAINFALL RATES RESULTING IN MINOR
FLOODING.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4.

SK

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 11:33 PM EDTSevere Thunderstorm WarningRNKAlleghany, Bath, City of Covington55 min
Jul 27, 1:00 AM EDTSevere Thunderstorm WarningRNKCraig25 min
Jul 27, 1:26 PM EDTSevere Thunderstorm WarningRNKMontgomery, City of Radford55 min
Jul 27, 1:37 PM EDTSevere Thunderstorm WarningRNKGiles48 min
Jul 27, 1:42 PM EDTSevere Thunderstorm WarningRNKPatrick78 min
Jul 27, 2:40 PM EDTSevere Thunderstorm WarningRNKRoanoke, City of Roanoke, City of Salem47 min
Jul 27, 2:47 PM EDTSevere Thunderstorm WarningRNKFranklin58 min
Jul 27, 3:29 PM EDTSevere Thunderstorm WarningRNKBedford76 min
Jul 27, 4:42 PM EDTSevere Thunderstorm WarningRNKBath63 min
Jul 27, 4:50 PM EDTSevere Thunderstorm WarningRNKHalifax69 min
Jul 27, 5:01 PM EDTSevere Thunderstorm WarningRNKCampbell, Charlotte62 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.